# SDR ALG2001F00015

- Difficulty date: June 26, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Engine: Allsn 250C30P
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT.  PERFORMED FUNCTION CHECK OF THE LANDING GEAR AND COULD NOT DUPLICATE.  THE LANDING GEAR WAS EXTENDED AND RETRACTED APPROXIMATELY 13 TIMES AND FUNCTIONED NORMALLY.
